# SDR SWAA2022041248408

- Difficulty date: December 31, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,573 hours, 9,400 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND LE SKIN I/B AFT EDGE HAS 4EA CRACKS AT SKIN COUNTERSINKS WING STA 218 / CUT AND REMOVED DAMAGED SECTION OF SKIN AT WS 218 L/H L/E SKIN. FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 57-41-01-2R-3
